U.S. doctors online nowAsk doctors free
A 23-year-old member asked:

Is it okay to experience loss of vision while taking adipex?

2 doctor answers4 doctors weighed in
Dr. David Kira
Ophthalmology 21 years experience
No: Adipex is a stimulant weight-loss medication. Any patient experiencing vision loss from this medication should immediately seek a check by your doctor. This is also important in patients who may have glaucoma. Call today and be checked out.
Dr. Beth Friedland
Ophthalmology 42 years experience
No: Adipex, or Phentermine has a number of very serious side effects, and loss of vision could mean that you have previously undiagnosed glaucoma, or some other condition made worse by the medication. Stop the medication and see your ophthalmologist right away.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 22, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.